# SDR SWIA202163451

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 AFT OB ROLLER WORN   (C CHECK RO 12-31-21)   REMOVED RH SLAT TRACK 1-2 AFT OB ROLLER AND INSTALLED NEW RH SLAT TRACK 1-2 AFT OB ROLLER. REF: CRJ900 AMM 27-81-44-400-801-A01. OPS CHECK GOOD
